Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1984, Volume 59, Number 2, Pages 183–199 (Mi tmf4786)  

This article is cited in 4 scientific papers (total in 4 papers)

Lattice completely integrable regularization of the sine-Gordon model for small coupling constants

N. M. Bogolyubov, A. G. Izergin
References:
Abstract: The structure of the vacuum state and the spectrum of single-particle excitations are investigated in the quantum lattice sine-Gordon model, which is a regularized version of the corresponding quantum-field model. The region of coupling constants 0<γ<π/2 is considered.
Received: 19.01.1984
English version:
Theoretical and Mathematical Physics, 1984, Volume 59, Issue 2, Pages 441–452
DOI: https://doi.org/10.1007/BF01018177
Bibliographic databases:
Language: Russian
Citation: N. M. Bogolyubov, A. G. Izergin, “Lattice completely integrable regularization of the sine-Gordon model for small coupling constants”, TMF, 59:2 (1984), 183–199; Theoret. and Math. Phys., 59:2 (1984), 441–452
Citation in format AMSBIB
\Bibitem{BogIze84}
\by N.~M.~Bogolyubov, A.~G.~Izergin
\paper Lattice completely integrable regularization of the sine-Gordon model for small coupling constants
\jour TMF
\yr 1984
\vol 59
\issue 2
\pages 183--199
\mathnet{http://mi.mathnet.ru/tmf4786}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=752080}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 59
\issue 2
\pages 441--452
\crossref{https://doi.org/10.1007/BF01018177}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1984TT27400002}
Linking options:
  • https://www.mathnet.ru/eng/tmf4786
  • https://www.mathnet.ru/eng/tmf/v59/i2/p183
  • This publication is cited in the following 4 articles:
    1. A A Zvyagin, “Bethe ansatz solvable multi-chain quantum systems”, J. Phys. A: Math. Gen., 34:41 (2001), R21  crossref
    2. A. A. Zvyagin, “Commensurate–incommensurate phase transitions for multichain quantum spin models: exact results”, Low Temperature Physics, 26:2 (2000), 134  crossref
    3. N. M. Bogolyubov, “Thermodynamics of a one-dimensional lattice Bose gas”, Theoret. and Math. Phys., 67:3 (1986), 614–622  mathnet  crossref  mathscinet  isi
    4. N. M. Bogolyubov, A. G. Izergin, “Lattice sine-Gordon model with local Hamiltonian”, Theoret. and Math. Phys., 61:3 (1984), 1195–1204  mathnet  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:335
    Full-text PDF :129
    References:56
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025